Please Help! Q re: bleeding
0 Replies
KS - November 20

I hope someone can help me! Any response would be appreciated!
OK, I went off B/C in July and had a very light period about 37 days later. I started taking Vitex about 5 weeks ago because I still hadn't had my period and I have been taking multi-vitamins as well. I have just figured that my body is having a tough time regulating after being on B/C pills.
Now for my question. Two days ago I spotted a little bit of brown blood. That same night my DH and I bd'd and I bled during that but then the bleeding stopped just as quickly as it had started. There was no bleeding at all yesterday. Today I have noticed some more spotting. My breasts are much more sore than usual (although they have been fairly tender for a few months).

Does anyone have any ideas? I took a HPT this morning and it was bfn. Has anyone had a similar situation? Any help would be great! I am going to see my doctor in about 3 weeks but I am a little concerned about this bleeding.




New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?